# SDR 9WGA2016090101

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 81,282 hours, 14,777 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH, NR 1 ENGINE FIRE DETECTOR ILLUMINATED.  ACTIVATED FIRE EXTINGUISHING BOTTLES, 2 EACH AND LANDED UNEVENTFULLY.  NO EVIDENCE OF ACTUAL FIRE.
